# SDR HALA9780

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH HAI DPM P151859, RIGHT HORIZONTAL STABILIZER L/E HAS 2 CORROSION BLENDS.  CUT OUT CORROSION IAW SRM 55-03 FIG 3.  FABRICATED DOUBLER AND FILLER, LOCATED DRILLED, COUNTER SUNK PER DC9-SRM 55-03 FIG AND DC-9 SRM 51-30-2.  TREATED AND PRIMED DOUBLER AND FILLER IAW DC-9 SRM 51-10-3.  (M)
